# SDR DALA2025062604794

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,440 hours, 40,832 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Condition: Not Reported
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9546 C/W LH WING BULKHEAD CLIP XRS164 PART MANUFACTURE ERA 626984-14 REV ORIG. CORRECTIVE ACTION: COMPLIED WITH LH WING BULKHEAD CLIP XRS164 PART MANUFACTURE ER/A 626894-14 REV A. (1043812)
